# SDR ASOA96020

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV302229
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 16,000 FEET ON CLIMB-OUT GSO-ATL, SIMULTANEOUS 'LOW LEVEL' AND 'MAIN PUMP LOW PRESSURE' LIGHTS ILLUMINATED ON HYDRAULIC PANEL AND 'HYD' LIGHT ON MAP.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY WITH ZERO FLAPS IN ATL.  REMOVED AND REPLACED RIGHT ENGINE HYDRAULIC PUMP AND PRESSURE LINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
